# SDR YENA0005

- Difficulty date: September 17, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N509JB
- Make and model: Airbus A320-232
- Aircraft serial: 1270
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 10256290007
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT JFK, DURING DAILY CHECK, EMERGENCY LIGHTS FAILED SYSTEM TEST WITH MESSAGE, EPSU EXT LOAD AFT LEFT DISPLAYED.  T/S SYSTEM PER TASK 33-51-00810-0808, CHECK EPSU, DEUB (300RH1) WIRING FROM AFT LEFT AND RIGHT SLIDE TO EPSU.  FURTHER T/S FOUND BOTH LEFT AND RIGHT SLIDE AT 300 OHMS AND 270 OHMS.  REMOVED AND REPLACED AFT LEFT AND RIGHT SLIDE S/N A7012, A7010 PER AMM 25-82-62-44-401.  OPS CHECK OK.  (M)
